Alert archive / Missouri / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 104, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 4, 2020, 2:55 AM CDT for Linn County, Kansas; Bates County, Cass County, Henry County, Missouri. It was in force for 35 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 4, 2020, 2:55 AM CDT (07:55 UTC)
- Expired
- Jun 4, 2020, 3:30 AM CDT
- In force
- 35 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties Linn County, KS, Bates County, MO, Cass County, MO, Henry County, MO
The radar
The Pleasant Hill radar (KEAX), 78 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 4, 2:56 AM CDT | TORNADO | Archie, MO | DAMAGE SURVEY INDICATED THE TORNADO DEVELOPED ON THE EAST SIDE OF ARCHIE WHERE IT THEN TRAVELED 1.7 MILES TO THE SE CROSSING INTERSTATE 49 BEFORE DISSIPATING APPROXIMATELY 2 MILES SE OF ARCHIE AROUND 3:00 AM CDT. |
| Jun 4, 2:58 AM CDT | TSTM WND DMG | Archie, MO | KMBC NEWS 9 SHOWED VIDEO OF A LARGE TREE DOWN ON A HOUSE IN ARCHIE. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 4, 2:07 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.9 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1794 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 1420 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 8 m²/s²
- 0-3 km storm-relative helicity
- 65 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
266
WUUS53 KEAX 040755
SVREAX
KSC107-MOC013-037-083-040830-
/O.NEW.KEAX.SV.W.0104.200604T0755Z-200604T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Kansas City/Pleasant Hill MO
255 AM CDT Thu Jun 4 2020
The National Weather Service in Pleasant Hill has issued a
* Severe Thunderstorm Warning for...
Linn County in east central Kansas...
Southeastern Cass County in west central Missouri...
Southwestern Henry County in west central Missouri...
Bates County in west central Missouri...
* Until 330 AM CDT.
* At 255 AM CDT, severe thunderstorms were located along a line
extending from near Garden City to near Blue Mound, moving
southeast at 80 mph.
HAZARD...60 mph wind gusts and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Butler, Adrian, Garden City, Rich Hill, Pleasanton, Mound City,
Archie, Deepwater, Montrose, Hume, Blue Mound, Prescott, Amsterdam,
Amoret, Rockville, Foster, Brownington, Passaic, Worland and
Ballard.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3805 9425 3806 9454 3806 9461 3804 9462
3804 9508 3814 9508 3857 9422 3820 9356
3821 9405 3803 9406 3806 9413 3805 9421
3803 9423
TIME...MOT...LOC 0755Z 315DEG 68KT 3855 9412 3810 9494
TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
$$
Barham1 follow-up statement
442
WWUS53 KEAX 040830
SVSEAX
Severe Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
330 AM CDT Thu Jun 4 2020
KSC107-MOC013-037-083-040839-
/O.EXP.KEAX.SV.W.0104.000000T0000Z-200604T0830Z/
Linn KS-Cass MO-Henry MO-Bates MO-
330 AM CDT Thu Jun 4 2020
...THE SEVERE THUNDERSTORM WARNING FOR LINN...SOUTHEASTERN CASS...
SOUTHWESTERN HENRY AND BATES COUNTIES WILL EXPIRE AT 330 AM CDT...
The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire. However gusty
winds are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 800 AM CDT for
east central Kansas...and west central Missouri.
Remember, a Tornado Warning still remains in effect for southeast
Bates County and the city of Rockville.
LAT...LON 3805 9425 3806 9454 3806 9461 3804 9462
3804 9508 3814 9508 3857 9422 3820 9356
3821 9405 3803 9406 3806 9413 3805 9421
3803 9423
TIME...MOT...LOC 0829Z 315DEG 68KT 3810 9355 3765 9437
$$
BarhamWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 4, 12:41 AM CDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 4, 12:41 AM CDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION National Weather Service Kansas City/Pleasant Hill MO 1241 AM CDT Thu Jun 4 2020 .Discussion... Issued at 1241 AM CDT THU JUN 4 2020 This AFD will focus on the next 6 to 12 hours of how these two mesoscale convective systems will impact the area. Currently there is a east to west moving MCS over central MO that has become mostly gust dominant, but is still developing along a low level convergent boundary just north of the Missouri River that goes just south of St. Joseph. This convergent boundary has been the focus for back- building thunderstorms that have put down 1-2 inches per hour and lead to multiple flash flood warnings in areas of Randolph and Chariton counties with 3+ inches already fallen. This E-W oriented line will be the focus for possible future flash flooding if storms can continue to develop and back build until that NW MCS can converge with this boundary, but this may only aggravate an already saturated region. Most of central Missouri will likely see 4+ inches of rainfall with a large area under a flash flood warning as there is 4-5 more hours of heavy rain expected. Strong winds will likely occur with the gust front as we have seen 40-50mph winds as it went through Sedalia. The MCS over northeast KS will likely also play off the E-W oriented boundary providing a focus for it to accelerate along the arm of storms that will likely form over the next couple hours. The main severe threat will likely be along this boundary and south into the KC metro area in the next few hours. There will likely be two threats with this MCS, damaging winds and flash flooding. An analysis of TOP's radar shows that this storm is currently outflow dominant, but indicates strong winds behind the outflow with the actual storms. A MCV appears to be forming on the north side of the this MCS, which may help enhance the rear inflow jet and create a stronger bow echo as it approaches the KS/MO border area and the KC Metro. Low level and effective shear are all perpendicular to the line which may help to balance the system more as it moves east. Plenty of energy is available for this system with 3500-4000 J/kg of MUCAPE ahead of it. DCAPE values of ~1400 J/kg indicate there is plenty of potential for winds to reach the surface with only a weak inversion in place as temperatures are still in the 80s. There is some marginal effective SRH and perpendicular 0-3km shear vectors as it enters Missouri, so we will have to watch for potential mesovortices formation as well. What will happen when these two features merge is a great question? CAM solutions show it merging and stalling both systems before it finally pushes out to the SE, but we are a bit worried it may lead to a stalling of movement and create a major flooding concern over central and western Missouri. Rivers and creeks will likely start to rise by morning and could become an issue depending on how much QPF we actually get over the region. By the afternoon the storms and their immediate threat will move off, but river and areal flooding may still be an issue going into the afternoon. && .Aviation...(For the 06Z TAFS through 06Z Thursday Night) Issued at 1209 AM CDT THU JUN 4 2020 The main impacts to the area will be a line of thunderstorms that will be pushing through the area from the NW and another complex of storms moving from east to west over central MO. These two complexes will meet somewhere east of the KS/MO border with widespread moderate rain, MVFR visibilities, lightning, and potentially severe wind gusts near 60-70mph. All this will occur in the first 6 hours of the TAFs, before things finally move off to the SE by the early afternoon. Some rain may linger behind this system longer than the TAFs have, but it is difficult to time exactly when that will push east. VFR conditions are expected after 18Z today with no precipitation in the forecast through the end of the period. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && Discussion...Barham Aviation...Barham
Hazardous weather outlook, Jun 3, 5:46 AM CDT, 21 hours 9 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 546 AM CDT Wed Jun 3 2020 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-041100- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 546 AM CDT Wed Jun 3 2020 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Scattered thunderstorms will be possible this evening, with large hail and strong winds being the primary concerns. Another round of thunderstorms will be possible, mainly south of I-70 overnight tonight. More gusty winds will be possible with this overnight round. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Thursday through Tuesday There will be a chance for strong to severe storms for Thursday and Friday. Hail and wind will be the primary concerns with this activity. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Jun 4, 1:40 AM CDT, 1 hour 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
140 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 AM TSTM WND GST 1 NNE SAINT JOSEPH AIRP 39.78N 94.91W
06/04/2020 M58 MPH BUCHANAN MO PUBLIC
ST. JOSEPH AIRPORT REPORTED 58 MPH GUST.
&&Special weather statement, Jun 4, 1:48 AM CDT, 1 hour 7 minutes before
Special Weather Statement National Weather Service Kansas City/Pleasant Hill MO 148 AM CDT Thu Jun 4 2020 MOZ002>004-040730- Worth MO-Gentry MO-Nodaway MO- 148 AM CDT Thu Jun 4 2020 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN WORTH...NORTHWESTERN GENTRY AND SOUTHEASTERN NODAWAY COUNTIES UNTIL 230 AM CDT... At 148 AM CDT, Doppler radar was tracking a strong thunderstorm near Maryville, moving east at 30 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations impacted include... Maryville, Stanberry, Ravenwood, Barnard, Conception Junction, Darlington, Guilford, Clyde, Gentry, Arkoe, Worth and Conception. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with this storm, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. && A Severe Thunderstorm Watch remains in effect until 300 AM CDT for northwestern Missouri. LAT...LON 4043 9435 4012 9437 4013 9489 4043 9488 TIME...MOT...LOC 0648Z 273DEG 25KT 4032 9478 Barham
Local storm report, Jun 4, 2:16 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
216 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0146 AM TSTM WND DMG 1 W LEAVENWORTH 39.31N 94.94W
06/04/2020 LEAVENWORTH KS EMERGENCY MNGR
EMERGENCY MANAGEMENT REPORTS A TREE FELL
INTO A HOUSE IN THE CITY OF LEAVENWORTH.
&&Special weather statement, Jun 4, 2:17 AM CDT, 38 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
217 AM CDT Thu Jun 4 2020
KSZ057-060-105-MOZ043-053-040800-
Johnson KS-Miami KS-Linn KS-Bates MO-Cass MO-
217 AM CDT Thu Jun 4 2020
...SIGNIFICANT WEATHER ADVISORY FOR MIAMI...NORTHWESTERN LINN...
SOUTHERN JOHNSON...SOUTHWESTERN CASS AND NORTHWESTERN BATES COUNTIES
UNTIL 300 AM CDT...
At 217 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Grandview to near Princeton. Movement was
southeast at 35 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Overland Park, Olathe, Lenexa, Leawood, Belton, Gardner,
Harrisonville, Paola, Spring Hill, Peculiar, Osawatomie, Louisburg,
Edgerton, Garden City, La Cygne, Mound City, Archie, Drexel, Linn
Valley and Cleveland.
This includes Interstate 35 in Kansas between mile markers 200 and
220.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
east central Kansas. A Severe Thunderstorm Watch also remains in
effect until 800 AM CDT for east central Kansas...and west central
Missouri.
LAT...LON 3811 9489 3833 9507 3879 9506 3893 9477
3856 9415
TIME...MOT...LOC 0717Z 322DEG 29KT 3889 9452 3849 9520
BarhamLocal storm report, Jun 4, 2:43 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
243 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM TSTM WND GST 2 NW LAKE WINNEBAGO 38.85N 94.39W
06/04/2020 E60 MPH JACKSON MO NWS EMPLOYEE
&&Local storm report, Jun 4, 2:54 AM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
254 AM CDT THU JUN 4 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0236 AM TSTM WND DMG 1 SSE RICHMOND 39.27N 93.97W
06/04/2020 RAY MO LAW ENFORCEMENT
RICHMOND POLICE REPORT DAMAGE TO SHED WITH
DEBRIS SPREAD ACROSS THE PARTS OF SOUTH
STREET NEAR 13 HIGHWAY.
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 4, 12:46 AM CDT | Severe Thunderstorm Warning | EAX | Atchison, Doniphan | 44 min |
| Jun 4, 1:09 AM CDT | Special Weather Statement | EAX | Johnson, Leavenworth, Wyandotte | 51 min |
| Jun 4, 1:26 AM CDT | Severe Thunderstorm Warning | EAX | Doniphan | 34 min |
| Jun 4, 1:30 AM CDT | Areal Flood Advisory | EAX | Doniphan | 3 hr |
| Jun 4, 1:41 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Leavenworth, Wyandotte | 34 min |
| Jun 4, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Miami | 32 min |
| Jun 4, 1:52 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Wyandotte | 38 min |
| Jun 4, 2:17 AM CDT | Special Weather Statement | EAX | Johnson, Linn, Miami | 43 min |
| Jun 4, 2:21 AM CDT | Severe Thunderstorm Warning | EAX | Johnson, Linn, Miami | 39 min |
| Jun 3, 7:10 PM CDT | Special Weather Statement | EAX | Pettis | 35 min |
| Jun 3, 8:51 PM CDT | Special Weather Statement | EAX | Randolph | 24 min |
| Jun 3, 9:29 PM CDT | Special Weather Statement | EAX | Randolph | 46 min |
| Jun 3, 10:03 PM CDT | Flash Flood Warning | EAX | Randolph | 6 hr |
| Jun 3, 10:15 PM CDT | Severe Thunderstorm Warning | EAX | Randolph | 30 min |
| Jun 3, 10:27 PM CDT | Severe Thunderstorm Warning | EAX | Chariton, Howard, Randolph | 33 min |
| Jun 3, 10:41 PM CDT | Special Weather Statement | EAX | Howard | 49 min |
| Jun 3, 10:43 PM CDT | Special Weather Statement | EAX | Chariton, Macon | 47 min |
| Jun 3, 10:47 PM CDT | Special Weather Statement | EAX | Randolph | 43 min |
| Jun 3, 10:53 PM CDT | Severe Thunderstorm Warning | EAX | Chariton | 22 min |
| Jun 3, 11:11 PM CDT | Severe Thunderstorm Warning | EAX | Carroll, Chariton, Livingston | 34 min |
| Jun 3, 11:26 PM CDT | Flash Flood Warning | EAX | Chariton, Howard | 5 hr |
| Jun 3, 11:35 PM CDT | Special Weather Statement | EAX | Chariton | 40 min |
| Jun 3, 11:38 PM CDT | Special Weather Statement | EAX | Chariton | 52 min |
| Jun 3, 11:44 PM CDT | Special Weather Statement | EAX | Carroll | 46 min |
| Jun 4, 12:03 AM CDT | Special Weather Statement | EAX | Henry, Johnson, Lafayette, Pettis, Ray | 42 min |
| Jun 4, 12:08 AM CDT | Severe Thunderstorm Warning | EAX | Carroll, Saline | 37 min |
| Jun 4, 12:14 AM CDT | Special Weather Statement | EAX | Atchison | 46 min |
| Jun 4, 12:28 AM CDT | Flash Flood Warning | EAX | Carroll, Chariton, Saline | 5 hr |
| Jun 4, 12:49 AM CDT | Areal Flood Advisory | EAX | Chariton, Linn, Macon, Randolph | 3 hr |
| Jun 4, 12:51 AM CDT | Special Weather Statement | EAX | Holt, Nodaway | 39 min |
| Jun 4, 12:52 AM CDT | Special Weather Statement | EAX | Cass, Clay, Henry, Jackson, Johnson, Lafayette and 1 more | 38 min |
| Jun 4, 1:31 AM CDT | Special Weather Statement | EAX | Caldwell | 44 min |
| Jun 4, 1:37 AM CDT | Special Weather Statement | EAX | Bates, Cass, Clay, Jackson | 38 min |
| Jun 4, 1:48 AM CDT | Special Weather Statement | EAX | Gentry | 42 min |
| Jun 4, 2:03 AM CDT | Flash Flood Warning | EAX | Caldwell, Carroll, Clinton, Daviess, DeKalb, Livingston and 1 more | 3 hr |
| Jun 4, 2:14 AM CDT | Severe Thunderstorm Warning | EAX | Daviess, DeKalb, Grundy, Livingston | 46 min |
| Jun 4, 2:26 AM CDT | Severe Thunderstorm Warning | EAX | Caldwell, Carroll, Cass, Chariton, Henry, Jackson and 5 more | 49 min |
| Jun 4, 2:31 AM CDT | Tornado Warning | EAX | Jackson | 14 min |
| Jun 4, 2:59 AM CDT | Tornado Warning | EAX | Bates, Cass | 31 min |
| Jun 4, 3:04 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Johnson, Lafayette, Pettis, Saline | 4 min |
| Jun 4, 3:06 AM CDT | Severe Thunderstorm Warning | EAX | Cooper, Henry, Howard, Johnson, Lafayette, Pettis and 1 more | 39 min |
| Jun 4, 3:28 AM CDT | Tornado Warning | EAX | Bates | 14 min |
| Jun 4, 3:30 AM CDT | Areal Flood Advisory | EAX | Carroll, Lafayette, Ray, Saline | 3 hr |
| Jun 4, 3:40 AM CDT | Special Weather Statement | EAX | Cooper, Pettis | 50 min |
| Jun 4, 3:44 AM CDT | River Flood Warning | EAX | Carroll | 4 days |
| Jun 4, 3:52 AM CDT | River Flood Warning | EAX | Howard | 32 hr |
| Jun 4, 3:57 AM CDT | River Flood Warning | EAX | Ray | 21 days |
| Jun 4, 4:09 AM CDT | Areal Flood Warning | EAX | Chariton, Howard, Randolph | 6 hr |
| Jun 4, 4:50 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Lafayette, Ray, Saline | 6 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 45 hr |
| Jun 4, 7:38 AM CDT | River Flood Warning | EAX | Cooper, Saline | 3 days |
| Jun 4, 8:02 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 15 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 60 hr |
| Jun 4, 9:47 AM CDT | River Flood Warning | EAX | Cooper | 36 hr |
| Jun 4, 10:15 AM CDT | Areal Flood Warning | EAX | Caldwell, Carroll, Chariton, Daviess, Howard, Lafayette and 3 more | 24 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2020Severe Thunderstorm Warnings in Kansas, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.